ARTHREX, INC. BC, CORKSCREW FT, TRI-PLAY, 4.75MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
BC, CORKSCREW FT, TRI-PLAY, 4.75MM |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/27/2022, it was reported by a sales representative via phone that a ar-1927bcf-475 suture anchor broke.This occurred on 04/25/2022 during a rotator cuff repair when the anchor was implanted and backed out.When the anchor backed out it was discovered that it had broke inside the patient.The broken fragment was removed, and the case was completed using a larger anchor that worked fine.There was no patient effect reported.